A Simple Analysis of Optimal Fares on Scheduled Transport Services
Bibliographic Data
| ID | 9708853 |
|---|---|
| Authors | Ralph Turvey (London School of Economics and Political Science, corresponding author) |
| Year | 1975 |
| Volume | 85 |
| Issue | 337 |
| Pages | 1 |
| Publication date | 1975-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2230524 |
| OpenAlex | W1986049456 |
| Language | EN |
| Citations received | 1 |
Journal Article A Simple Analysis of Optimal Fares on Scheduled Transport Services Get access Ralph Turvey Ralph Turvey Scicon and London School of Economics Search for other works by this author on: Oxford Academic Google Scholar The Economic Journal, Volume 85, Issue 337, 1 March 1975, Pages 1–9, https://doi.org/10.2307/2230524 Published: 01 March 1975
Classical economics · Economic analysis · Economics · Operations research · Regional science · Simple (philosophy · Sociology · Computer Science · Maritime Ports and Logistics · Mathematics · Transportation Planning and Optimization · Urban and Freight Transport Logistics
| Citations per year | 0.02 |
|---|---|
| Citation span | 1976 - 1976 (1) |
| Highly cited | No |